# SDR AALA202011279001

- Difficulty date: November 25, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 28,073 hours, 11,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT RIGHT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED AFT RIGHT EXTERIOR EMERGENCY LIGHT, PER AMM 33-51-04.
